# SDR 159PL0025

- Difficulty date: January 6, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- Aircraft time: 56,349 hours, 50,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Fwd entry door, L1 emergency pack light inop.  Replaced batteries per MM 33-50-00.  Test OK
